# SDR CALA2022031700696

- Difficulty date: March 17, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N37516
- Make and model: Boeing 737-9
- Aircraft serial: 43454
- Aircraft time: 3,460 hours, 1,185 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Shroud
- Part number: NA
- Part serial: NA
- Condition: Loose
- Location: Seat 8 To 35c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COACH SEATS, EPL SHROUDS ARE LOOSE AT 8,9,10,11,12,14,15,20,21,22,25,28,29,30,31,32,34,35C. SECURED EPL SHROUDS LISTED SEATS, CMM 25-21-65, PATH LIGHTING OPS. CHK''S. GOOD.
